# SDR HNAA2013031900135

- Difficulty date: March 19, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 42,042 hours, 47,185 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR MALFUNCTIONED IN FLIGHT.  R & R RADAR ANTENNA ASSY AND RADAR R/T IAW AMM 34-41-01. OPS CHECKED GOOD.
